# SDR TWAA9809505

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49156
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND CRACK IN MID-CARGO DOOR OUTER SKIN AND IN FRAME FLANGE ON AFT EDGE, APPROXIMATELY 1 FOOT FROM BOTTOM FRAME.  HAD 1 INCH CRACK IN SKIN AND .3750 INCH CRACK.  FABRICATED AND INSTALLED NEW DOUBLER PER SRM 52-05, PG 110A.  ACFT TT:  43,165 HOURS.  ACFT TC:  22,408.  (X)
